# SDR AALA20090317TUL33

- Difficulty date: March 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4917650U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAP FITTING ON LONGERON 29L STATION 1338 HAS CORROSION.  INSTALLED NEW END CAP FITTING PER SRM 51-30-05.
